# SDR 95ZZZX3006

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Wright R182080
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 149518
- Condition: Failed
- Location: Master Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER ROD BEARING FAILED AND SEIZED TO CRANKSHAFT ROD JOURNAL ON GROUND AFTER START-UP.  LACK OF PROPER LUBRICATION.  SUSPECT CAUSED FROM NOT PROPERLY PRE-OILING DURING START-UP.  SUBMITTER SUGGESTS THIS ENGINE IS EXTREMELY SENSITIVE TO OIL STARVATION AT START-UP, ESPECIALLY AFTER SITTING.
